English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Torus manifolds with non-abelian symmetries

MPS-Authors
/persons/resource/persons236442

Wiemeler,  Michael
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

wiemeler_torus_oa_2012.pdf
(Any fulltext), 644KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Wiemeler, M. (2012). Torus manifolds with non-abelian symmetries. Transactions of the American Mathematical Society, 364(3), 1427-1487. doi:10.1090/S0002-9947-2011-05463-2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1F6F-F
Abstract
There is no abstract available